Paracetamol generic caplets
Effective pain relief For the for headache, migraine, neuralgia and rheumatic aches and pains.
Paracetamol 500mg caplets can also be taken to relieve the symptoms of of colds and influenza.
Each easy to swallow caplet contains 500mg paracetamol for the relief of headaches, migraines, aches, pains, colds and flu.
Directions: The dose should not be repeated more frequently than every 4 hours and not more than 4 doses in any 24 hour period.
For oral use. Swallow with a glass of water.